MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was (b)(6) 2021.The device history record for the lens was reviewed.No issues were noted.The lens is currently being evaluated.
 
Event or Problem Description
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was (b)(6) 2021.
 
Additional Manufacturer Narrative
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 11/30/2021.The explanted lens was returned for evaluation.Visual and optical testing verified the presence of a zone near the center of the lens.The presence of the zone is indicative of lens exposure to ambient uv light.
 
Event or Problem Description
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 11/30/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key12968836
Report Number3012712027-2021-00081
Device Sequence Number11809749
Product Code PZK
UDI-Device Identifier00818806020159
UDI-Public01008188060201591120010817221231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown